# SDR SWAA2024121772279

- Difficulty date: November 27, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CORNER SCUFF PLATE AT AFT CARGO CRACKED<[01] RECEIVED FWD CORNER SCUFF PLATE AT AFT CARGO REF INSTALLATION TO TASK CARD TTG8Q003DUDR;[02] VERIFIED RECEIVED FWD CORNER SCUFF PLATE AT AFT CARGO REF INSTALLATION TO TASK CARD TTG8Q003DUDR
